Singular solutions of the subcritical nonlinear Schrödinger equation

Research output: Contribution to journalArticlepeer-review


We show that the subcritical d-dimensional nonlinear Schrdinger equation iψt+Δψ+| ψ |ψ=0, where 1<σd<2, admits smooth solutions that become singular in L p for p*<p≤∞, where p *:=σd/σd-1. Since limσd→2- p*=2, these solutions can collapse at any 2<p≤∞, and in particular for p=2σ+2.

Original languageEnglish
Pages (from-to)1119-1122
Number of pages4
JournalPhysica D: Nonlinear Phenomena
Issue number13
StatePublished - 15 Jul 2011


  • Nonlinear Schrdinger equation
  • Singularity
  • Subcritical

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics


Dive into the research topics of 'Singular solutions of the subcritical nonlinear Schrödinger equation'. Together they form a unique fingerprint.

Cite this